# SDR SWAA2025092905815

- Difficulty date: August 18, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE,  BS 663.75,  LBL 35 IN AIR CONDITIONING BAY.   REPLACED THE ANGLE IAW 51-40-02,  DWG 111A1000, SHEET 329, REV A, & DWG 111A1000, SHEET 331, REV A.
